# SDR QXEA2022022500093

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 33,291 hours, 35,721 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOOR WARNING IN ROUTE. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. AIRCRAFT REMOVED FROM SERVICE FOR REPAIRS.
